# SDR 99ZZZX3437

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE 'C' CHECK WORK CARD, RIGHT INBOARD AFT FLAP SKIN CRACKED AT OUTBOARD ATTACH POINT.  STOP DRILLED CRACK PER SRM 51-10-1.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 57-50-4.
